# SDR FDEA201211063863

- Difficulty date: November 6, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 68,536 hours, 13,554 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E REAR SPAR LOWER CAP XORS 433 FOUND CRACKED.  REMOVED AND REPLACED WITH NEW SILL AS PER SRM 51-34-01 REVISION 50.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
